MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 03/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continued h.6.Type of investigation code: b15, b18, b20.Continued h.6.Investigation conclusions code: d1101, d1102.Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe has been discarded.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Patient reported that they were injected in the nasolabial folds with 0.1 ml of juvéderm® ultra xc with a re-use of the syringe.A few hours later, patient experienced purple dots, pain, and vascular occlusion type symptoms on the under left eye.Their nose had a bluish tone on the left side.Patient went back to the office and was treated with a warm compress, 20 units of hylenex in quadrant where filler was injected, and advised to take 300 mg of aspirin in the morning.The patient had taken a total of 650 mg of aspirin.On the next day, patient was dissolved the filler on the left side and all symptoms resolved immediately.Later, healthcare professional reported 0.3 ml filler in 3 areas of face then had a bluish tinged area 2 of left nostril that extended across the bridge of nose to just past midline cap refill to area l3 sec.Repeated hot compresses and injected 20 unites hylenex (super site) in quadrant where filler was injected l of l nostril in this pattern and then resumed hot compresses to area.Patient was injected with the entire vial of hylenex 150 usp/ml across entire injection area l of l nostril.Resumed hot compress with pinkness had returned to nose and cap refill 1-2 see tenderness per position where hylnex injected and area slightly swollen.Later that night, patient reported their nose is tingly face sore and inflamed but not blue or lacking in color.Symptoms fully resolved on same day.

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17083934
Report Number3005113652-2023-00440
Device Sequence Number2805732
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public30888628000081
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2021
Device Catalogue Number94154
Device Lot NumberH24LB00312
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age41 YR
Patient SexFemale
Patient Weight91 KG
Patient RaceWhite